MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER 01.29.202 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER 01.29.202 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M; HIP CERAMIC BALL HEAD
Model Number 01.29.202
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 may 2022.Lot 2113856: (b)(4) items manufactured and released on 05-jan-2022.Expiration date: 2026-dec-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional components involved: batch review performed on 6 may 2022.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot 2116153: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-dec-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to developing a hematoma and the cause is unknown.At 1 month after the primary surgery, the surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
MECTACER 01.29.202 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14560052
Report Number3005180920-2022-00408
Device Sequence Number5082838
Product Code LZO
UDI-Device Identifier07630030809132
UDI-Public07630030809132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.202
Device Catalogue Number01.29.202
Device Lot Number2113856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale